Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Took beige pills after completing menses, had mid-cycle bleeding that is continuing, intense cramps. Serious?

I ve had regular periods since I started when I was 13- they usually last roughly 3 days. I have been on the Contraceptive Pill , Levlen ED for almost a year and things have run smoothly all year with next to no complications. Over New Years, I missed 3 pills, as I was away and forgot to pack them. I had my period on the 4th of this month for the normal amount of time. I continued to take my pill as per usual.. But being on the beige pills (not the sugar pills) after I d finished my menstrual cycle, I had bleeding almost two weeks later- last Sunday. This frightened me, I ve searched and searched for answers. Five days later and it s still going heavier than usual. So not only has my period come over being on the contraceptive pill which should usually stop it from coming at all if I decide to skip it- but it has lasted longer than usual, it has been much, much heavier, and for the first time since I started having my period, I have had really awful cramps to the point where I end up in tears . Is there something I can do- or is there something wrong with me?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
it is not unusual to experience abnormal bleeding while using pills or hormones. It might be important however to note that this could be incidental bleeding, implantation bleeding or at times, but in very rare occasions, a pregnancy. I suggest you should be calm. However, if case this persists, It might be prudent to undertake a pregnancy test. It is however too early to think of it, but it is a rare possibility. Kind regards
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor